Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 3, Pages 113-123
http://dx.doi.org/10.1155/S1085337502000799

On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space

1Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, IL 61801, USA
2Department of Applied Mathematics, University of Crete, Heraklion, Crete 714-09, Greece

Received 9 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dimitrios E. Kalikakis, “On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space,” Abstract and Applied Analysis, vol. 7, no. 3, pp. 113-123, 2002. https://doi.org/10.1155/S1085337502000799.